MathSciNet Relay Station
MathSciNet bibliographic data
MR1876751 35K65 (35B40 35K60)
Deng, Weibing; Duan, Zhiwen; Xie, Chunhong The blow-up rate for a degenerate parabolic equation with a non-local source. J. Math. Anal. Appl. 264 (2001), no. 2, 577–597.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement